Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


treatment of copegus + interferum
Nov 18, 2007

had a shot of interferon also a flue shot. had day dose of copegus + truvada reyataz and norvir. to half a viagra and 12 hrs later other half.plus an aspirin 325mg. how dangerous is this combination. am drinking alot of water had a protein shake . jam and almond butter. shall i keep eating or just drink water. i look pale. and sweat alot . i dont do drugs just pot . but last nite i had smoke about 5 hits of cristal meth. thats it . and concerned.

Response from Dr. McGovern

I think if you are not feeling well, it could be related to interferon which can cause sweats and chills after the first injection. This gets better and resolves by the second or third shot.

I would try to avoid crystal meth use since this may interfere with taking your medications correctly. Adherence to HCV drugs is just as important as adherence to your HIV drugs. Crystal met has also been linked in several studies to unsafe sexual behaviors. You definitely don't want to have unsafe sex since this could lead to HIV/HCV tranmission to others and you could acquire a second strain of HIV that could be harmful to your immune system.



Previous
Please help?
Next
HIV/HEP C/ BIPOLAR

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement